Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 28704, 19 pages
http://dx.doi.org/10.1155/IJMMS/2006/28704

Convergence results for MHD system

1Département de Mathématiques, Institut Supérieur d'Informatique, Université de Tunis El-Manar, 2 rue Abou Rayhane Bayrouni, l'Ariana 2080, Tunisia
2Laboratoire des Equations aux Derivées Partielles et Applications, Faculté des Sciences de Tunis, Compus Universitaire, Tunis 2092, Tunisia

Received 14 April 2005; Revised 29 September 2005; Accepted 26 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Babin, A. Mahalov, and B. Nicolaenko, “Global splitting, integrability and regularity of 3D Euler and Navier-Stokes equations for uniformly rotating fluids,” European Journal of Mechanics. B Fluids, vol. 15, no. 3, pp. 291–300, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Benameur, M. Ghazel, and M. Majdoub, “About MHD system with small parameter,” Asymptotic Analysis, vol. 41, no. 1, pp. 1–21, 2005. View at Google Scholar · View at MathSciNet
  3. J. Benameur, S. Ibrahim, and M. Majdoub, “Asymptotic study of a magneto-hydrodynamic system,” Differential and Integral Equations, vol. 18, no. 3, pp. 299–324, 2005. View at Google Scholar · View at MathSciNet
  4. J.-Y. Chemin, “About Navier-Stokes Equations,” Publication du Laboratoire Jacques-Louis Lions, Université de Paris VI, R96023, 1996.
  5. J.-Y. Chemin, B. Desjardins, I. Gallagher, and E. Grenier, “Fluids with anisotropic viscosity,” M2AN. Mathematical Modelling and Numerical Analysis, vol. 34, no. 2, pp. 315–335, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-Y. Chemin, B. Desjardins, I. Gallagher, and E. Grenier, “Anisotropy and dispersion in rotating fluids,” in Nonlinear Partial Differential Equations and Their Applications. Collège de France Seminar, Vol. XIV (Paris, 1997/1998), vol. 31 of Studies in Mathematics and Its Applications, pp. 171–192, North-Holland, Amsterdam, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Desjardins, E. Dormy, and E. Grenier, “Stability of mixed Ekman-Hartmann boundary layers,” Nonlinearity, vol. 12, no. 2, pp. 181–199, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Dormy, Modélisation numérique de la dynamo terrestre, Thèse de Doctorat, Institut de Physique du Globe de Paris, Paris, 1997.
  9. I. Gallagher, “Applications of Schochet's methods to parabolic equations,” Journal de Mathématiques Pures et Appliquées. Neuvième Série, vol. 77, no. 10, pp. 989–1054, 1998. View at Google Scholar · View at MathSciNet
  10. I. Gallagher, “Asymptotic of the solutions of hyperbolic equations with a skew-symmetric perturbation,” Journal of Differential Equations, vol. 150, no. 2, pp. 363–384, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. Grenier, “Oscillatory perturbations of the Navier-Stokes equations,” Journal de Mathématiques Pures et Appliquées. Neuvième Série, vol. 76, no. 6, pp. 477–498, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J.-L. Joly, G. Métivier, and J. Rauch, “Generic rigorous asymptotic expansions for weakly nonlinear multidimensional oscillatory waves,” Duke Mathematical Journal, vol. 70, no. 2, pp. 373–404, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J.-L. Joly, G. Métivier, and J. Rauch, “Coherent and focusing multidimensional nonlinear geometric optics,” Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, vol. 28, no. 1, pp. 51–113, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Klainerman and A. Majda, “Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids,” Communications on Pure and Applied Mathematics, vol. 34, no. 4, pp. 481–524, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969. View at Zentralblatt MATH · View at MathSciNet
  16. A. Majda, Compressible Fluid Flow and Systems of Conservation Laws in Several Space Variables, vol. 53 of Applied Mathematical Sciences, Springer, New York, 1984. View at Zentralblatt MATH · View at MathSciNet
  17. M.-G. Paicu, “Étude asymptotique pour les fluides anisotropes en rotation rapide dans le cas périodique,” Journal de Mathématiques Pures et Appliquées. Neuvième Série, vol. 83, no. 2, pp. 163–242, 2004. View at Google Scholar · View at MathSciNet
  18. S. Schochet, “The compressible Euler equations in a bounded domain: existence of solutions and the incompressible limit,” Communications in Mathematical Physics, vol. 104, no. 1, pp. 49–75, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Schochet, “Fast singular limits of hyperbolic PDEs,” Journal of Differential Equations, vol. 114, no. 2, pp. 476–512, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. Temam, Navier-Stokes Equations, vol. 2 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, 1984. View at Zentralblatt MATH · View at MathSciNet